| || |
Need real advice on quitting!!!
Need real advice on quitting!!!
I have been using for about 3 years you can look back at my post and about this time last year I quit cold turkey and relapsed after about a month(now I know 1 pill and your hooked again) Cold turkey was pretty horrible and I am not sure if I can do it again. So I am thinking of tapering having my wife help me so here is my question...well actually two of them.
1. I take about 5 30mg oxcodone a day but have been out since last wed. I have been taking about 12 norco's aday 10/325 and it has been ok(almost a week) except I am constintly thinking about the roxi's.......so tomorrow I go to see the Dr. should I get my Roxi's and start a taper after I get it back into my system or get monbth or two of norco's? The problem I have /w norco's are the apap I dont need liver failure bvy taking 12 aday( I take 5 at a time and then 2 before bed) I have to take high doses of norco's to keep the w/d at bay thats why I am leaning towards getting the roxi's...
2. Whats a good taper plan? I am either gonna have 90 roxi's or 120 norco's I can get both but since I am quitting I am only gonna get 1 refilled and what else should I get Valium etc?
Once I start this week I will keep a journal
Last edited by ddcmod; 12-05-2011 at 01:38 PM.
am i understnding this right? you have taken nothing for a week? if that is the case, DO NOT GET THEM. i was taking about the same and after day 4-5 i was much better. cold turkey. taking even one will just set you back!
hope this helps and good luck!
Blessings and prayers!
You need to read my read titled "omg" It's right below your thread just a few down......not for so much what I said in it....but for what others like biker had to say. You and I where taking same stuff and almost the exact same amount a day. I quit cold turkey , and personally believe It's the only way to quit this wicked little pill, and I'm on day 9 or 10 now and feeling muuuuuuuch better!
Good luck to you and I hope the info in my thread can help you.
Last edited by l0st s0u1; 12-06-2011 at 01:49 AM.
No I ran out of the roxi's but I have been taking about 12 norco's a day so I wouldnt go into w/d.....So I am not clean I kinda want to taper instead of cold turkey. I have done cold turkey twice but relapsed. I become an emotional wreck during Cold Turkey not sure if I can handle it again.....
Originally Posted by scaredmomof2
My experience only here. Once we've done cold turkey, the memory causes fear because we know EXACTLY what is to come. The last time, and the time that appears to have finally worked for me, was to just face that fear. Was it hard? Yup. I however, had tried the taper method so many times and I finally recognized that tapering simply wasn't going to work for me. I also knew that my addictive personality had me terrified of the other methods (sub, etc) that worked so successfully for others. For me, that left one option: Cold turkey and face it head on and without fear. My family, smarter than we ever give them credit for, witnessed my many attempts at cold turkey so I got no sympathy from them. I knew I had to get thru this on my own and try to "appear" as normal as possible. No comment was made by anyone so I suspect they knew something was up. No one asked what was wrong with me. In their opinion, it was a "here we go again" scenario. This reinforced a stubborn streak that I didn't even know I possessed. I faced cold turkey fearless, stubborn and determined. Knowing I was only days away from never pill counting again was my motivation, only second to proving my family wrong and proving that I was strong enough to do this. I had put them thru enough. I WILL NOT put them thru it again...at least for today.
I own one pair of Nike's and my motto is, "Just do it!". Do what is best for you otherwise it won't work. "Just do it!".
"Out of suffering have emerged the strongest souls; the most massive characters are seared with scars." Kahil Gibran (1883-1931).
Wizz, I see your concern. Do what you feel is best just as long as you do something! I have gone CT a few times....... You would think one would stay clean after the PAIN we all know that comes with stopping. Here I sit......on suboxone for the first time and not fully understanding WHY. What I mean by that is although for the last 2 months I've felt what it's like to "feel" again which is both good and scary as hell but now I'm weening ...... Sort of slowly....... I'm down to 1.5 mg a day from 4mg a day. This is my 6th day on 1.5 mg because I can't seem to get comfortable. I know there will be discomfort and subs are not a miracle drug but I can't help but think that maybe this is just prolonging the inevitable.... Ya know? Then again I shouldn't be so inpatient...... I should maybe tapper slower. Who knows really???? I have no business even complaining...I have gotten this far with Gods help and this is obviously how this is suppose to happen. Wow...... Hope that helped is some way.